# SDR ASAA2016110918615

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,989 hours, 11,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12313
- Condition: Faulted
- Location: Ram Air
- Part time: 33,850 hours, 9,992 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL & RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED PACK / ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00-00, RAM AIR INLET ACTUATOR FAULTED.  REMOVED AND REPLACED THE RAM INLET ACTUATOR AMM 21-51-21 AND FAULT CLEARED.  OPS CHECKED GOOD.
